# SDR R61A201209250530

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 3,796 hours, 3,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/A EMERGENCY LIGHTING NORMAL/ON PUSHBUTTON LIGHT WAS INOP.  MAINTENANCE RELAMPED EMERGENCY LIGHTING AS REQUIRED PER Q400 AMM.
